See Alike in...

Alike App

Browser

Student_girl

351d

I can’t deal with the stomach stuff. My gastroparesis is making it so hard to eat but I can’t lose weight because my weight is already low. I tried one med for it (reglan), but had bad side effects so I’m trying another as soon as the pharmacy fills it (erythromycin). I really hope it helps but what if it doesn’t? Like what’s next?

    • Aiya_the_ill

      351d

      Sorry to hear it, Im struggling with my weight rn too. I'm 17 and I'm just over 90lbs. Something I found as a safe food with some substance is the ensure protein drink(some have a minimal amount of dairy so that is the only draw back). It helped me at least keep the weight I am at and it didn't hurt me as much as other substance meals. Hope this new med works for you and you get some lasting relief ❤️ sending all the hugs🫂

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion